| Model Number |
DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device has not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an ankle deltoid ligament repair the anchor pulled out instantly after inserting it.The second anchor was placed in the same hole.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-8990st-2 serial/batch number (b)(6) was received for investigation.Functional testing doesn't apply to this device.The visual evaluation revealed no issues with the inserter.However, the assessment of the returned anchor identified it as frayed and damaged.The most likely cause(s) for the reported failure can be a user error due to improper bone preparation, misaligned insertion, and/or prying/levering the device during insertion.